It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Ear, Nose & Throat Board Index
Pages: 1Showing 1 - 8 of 8 for trimming the uvula. (0.404 seconds)


... Hello in August 2010 I had partial Uvula trimming. The surgeon trimmed half my uvula. Ever since I have suffered from Troat Irritation, Tonsil Stones and lately I have Post Nasal Drip. ... (4 replies)
... Hello ever since I had my uvula trimmed and septoplasty in August 2010 I have been suffering from many aliments that make my life really miserable. The first problem I encountered where tonsil stones, now I am having post nasal drip. ... (0 replies)
... Doug, after having 3 surgeries all together, 2 tongue base and the trimming of the uvula, the cough was better but not gone. It was a bit frustrating. I am now on a medication called amitriptylin. ... (6 replies)

... ed of fighting my allergies and my nose. I also had chronic tonsillitis complete with those disgusting tonsilloliths flying out of my mouth every time I sneezed. The doctor asked about snoring and I said I do, and I said I occasionally have what I believe is sleep apnea. ... (10 replies)
... ids removed. He also says that I have a deviated septum and he wants to correct it. I also have sleep apnea and he wants to do a sleep apnea surgery. It involves trimming the soft pallet and uvula. Has anyone had all 3 of these surgeries at the same time? ... (1 replies)
... ids removed. He also says that I have a deviated septum and he wants to correct it. I also have sleep apnea and he wants to do a sleep apnea surgery. It involves trimming the soft pallet and uvula. Has anyone had all 3 of these surgeries at the same time? ... (0 replies)
... of my uvula during the surgery because it swelled...and the new ENT I am going to thinks he actually slipped and cut my uvula and that caused it to swell. I know that this post nasal drip started right after my surgery though, and it hasn't stopped since. ... (5 replies)
... op, followed by a diagnosis of acid reflux, gastritis and hiatal hernia. From all the antibiotics I was on, I also have had GI problems such as nausea, lack of appetite, coated tongue, sour mouth, etc., etc. ... (4 replies)




Pages: 1

All times are GMT -7. The time now is 06:23 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!